# SDR AALA201704129012

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 5,250 hours, 1,983 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KTS AT 164.2 K DUE TO ECAM. NR 2 ENGINE SENSOR FAULT,  NR 2 ENGINE EGT SHOWED AMBER MESSAGE.  MAINTENANCE INSPECTED ENGINE IAW AMM 05-51-16.  REPLACED TWO PROBES IAW E58 9180563. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW TSM 77-20-00 AND AMM 71-00-00. AIRCRAFT WAS GROUNDED.
